# SDR GTIA040574

- Difficulty date: June 17, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT LOOP B LIGHT CAME ON DURING FLIGHT.  PERFORMED QRH PROCEURE, LOOP A OK.  T/S CLEANED CONNECTORS ON B LOOP ENGINE CONNECTORS UNABLE TO FIND CONCLUSIVE FAULT, OPS CHECK OK.  (M)
